Find numerous Orthopedists in India from the comfort of your home on Lybrate.com. You will find Orthopedists with more than 30 years of experience on Lybrate.com. You can find Orthopedists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Knee replacement
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Hip Replacement Surgery
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Submit a review for Dr. JainYour feedback matters!
I have backpain for last 2 months. I have taken lots of medicine but no results. What should I do. Please help me.
Last 2 years my leg nasal pain problem to me. Sometimes my leg nasal tight, and to much pain. Maximum pain coming, when I am slipping.
Meri wife k haath or pair me sansnaht hoti h or sun ho jate h. Pain b hota h. Fingurs me pain hota. Or apne aap normal ho jaate h. Ye achnk hi hota h. Ye last 1-1. 5 month se ho rha h. Hmari saadi ko 3. 5yrs. Ho gye. Baby concive nhi hua. Report normal h. Haat pair ki problm abhi suru hui h. Kaam me nhi lgta. Thoda wait b bdha h. Sir please help me.
I am 21 year old male and have backache for last 2 months. I have used pain relief ointment cream for a couple of days but I have not been recovered till now date. So kindly. Suggest a better solution for my problem.
Hi I am 26 years old male, I fell down from bike 2 months back and my left knee and left leg are paining from knee to back buttocks left side when walking for long distance and after standing up after sitting long, I consulted doctor and he took x-rays to my knee and back he told there is no sign of fracture and he gave me pain killers but still I am carrying pain, when I keep my hand on knee and try to move leg up and down I can sense some vibration tick tock like that and leg is getting pained when I try to lift it up please advise me.
I have a desk job and in the last 2 years My weight has gone up from 85 kgs to 95 kgs. I want to lose weight and I have back pain also. Please help.
I am 57 years male. Suffering left side shoulder pain. While riding in scooter, private bus touched back side of my scooter and I have kept in balance without falling. That time onwards I am feeling left side shoulder pain.
Sir I am sister of duchenne muscular dystrophy which was recognized at age of 4 and he died on his 17 years of age and we have know nothing about carrier mutation now I am married and having a 1 years boy and he started walking on his 11 th month now I am worried that is DMD will continue in my family and please suggest test to know weather I am carrier r not and how I can get rid of these doubts, thanking you sir.
I have been suffering from neck pain for 6 months. And now pain is radiated to hands. Should I definitely take MRI. Please tell me solution for this.
Hi I am having severe pains in my right heels. It worsens specifically in the morning while getting up from bed and while trying to get up from a sitting position. Please let me know the reason and what could be done to get rid of this. Is there any home remedy or medicine available?
Hello doctor I am 16+. I am affecting from knee pain from last two years. The symptoms are severe knee pain when folded for long time which forces me to strech it. Sometime at morning when I woke up I get severe pain in my knee and I am unable to fold it and it last for time. My knee also swells when pain last.
I have a pain in my right shoulder and it's paining regularly and I am a amateur bodybuilder. .my xray reports are normal but pain in still or worst is dats it's increasing so should I do help me.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.
Plz suggest some home remedies for arthritis. I am taking medication it, I have swelling on my hands n feet.
I am suffering from diabetes and feel back ache when ride motorcycle and very weak in sexually. Please advise me.
Hello, my name is shohaib. I'm come here for my mother. She's having pain in her foot since 12-15 days. So somebody help me for any suggestions so I can help her please. Thank you.
Tennis elbow is caused by overuse of muscles attached to the elbow that are used to straighten wrist. Also known as lateral epicondylitis in which places the muscles and tendons on the outside of elbow at risk. These muscles are responsible for bending the wrist backwards and stabilizing the wrist during forceful grasping with the hand